Nilpotence relations in the mod-p Steenrod algebra


Karaca I.

JOURNAL OF PURE AND APPLIED ALGEBRA, vol.171, pp.257-264, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 171
  • Publication Date: 2002
  • Doi Number: 10.1016/s0022-4049(01)00158-x
  • Title of Journal : JOURNAL OF PURE AND APPLIED ALGEBRA
  • Page Numbers: pp.257-264

Abstract

In our paper we generalize some results proved by Monks (Bol. Mex. Mat. Soc. 37 (1992) 401-416) and find formulas for the nilpotence of P(n) for certain values of n. (C) 2001 Elsevier Science B.V. All rights reserved.